Completely regular codes with different parameters giving the same distance-regular coset graphs
Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Zinoviev, Victor (Russian Academy of Sciences (Rússia). Kharkevich Institute for Information Transmission Problems)

Date: 2017
Abstract: We construct several classes of completely regular codes with different parameters, but identical intersection array. Given a prime power q and any two natural numbers a,b, we construct completely transitive codes over different fields with covering radius ρ=min{a,b}ρ=min{a,b} and identical intersection array, specifically, one code over F_q^r for each divisor r of a or b. As a corollary, for any prime power qq, we show that distance regular bilinear forms graphs can be obtained as coset graphs from several completely regular codes with different parameters.
Note: Número d'acord de subvenció MICINN/TIN2016-77918-P
Note: Número d'acord de subvenció MICINN/MTM2015-69138-REDT
Note: Número d'acord de subvenció AGAUR/2014/SGR-691
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; submittedVersion
Subject: Bilinear forms graph ; Completely regular code ; Completely transitive code ; Coset graph ; Distance-regular graph ; Distance-transitive graph ; Kronecker product construction ; Lifting of a field ; Uniformly packed code
Published in: Discrete Mathematics, Vol. 340 Núm. 7 (July 2017) , p. 1649-1656, ISSN 0012-365X

14 p, 129.7 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Engineering > Combinatorics, Coding and Security Group (CCSG)
Articles > Research articles
Articles > Published articles

 Record created 2017-04-03, last modified 2020-08-09

   Favorit i Compartir